MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause mlc-134-user has low glucose value.Test strip udi# (b)(4).Note: at urgent call back on (b)(6) 2018, the customer's condition had improved and she did not currently have any diabetic symptoms.No medical intervention was needed since the last call.Customer performed blood test using the truemetrix meter and obtained result of 116 mg/dl fasting.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with tests results from results obtained of lo.Customer stated that when she obtained the lo result, she was feeling dizzy and she had drank a half of a can of soda and she had felt better.The customer's expected fasting blood glucose test result range is 80 - 120 mg/dl.At the time of the call, the customer reported feeling a little dizzy; medical attention was not needed at the time of the call.Customer attempted to perform blood test during the call on (b)(6) 2018, but was unable to obtain a result despite three attempts.Customer is storing the product in her pocketbook which she takes with her when she leaves the home.The test strip lot manufacturer's expiration date is 08/26/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7689992
Report Number1000113657-2018-00757
Device Sequence Number13641127
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY